# SDR 06FDEA2569

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 69,494 hours, 51,782 cycles
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: JT8D7BQN
- Part serial: 629426
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 65,903 hours, 51,293 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AS POWER WAS ADVANCED TO MAX POWER FOR T/O, THERE WAS A LOUD BANG AND THUMP IN THE THROTTLE QUADRANT, FOLLOWED BY THE SOUND OF A CABLE UNWINDING.  T/O WAS DISCONTINUED AND AIRCRAFT RETURNED TO MX.  AFTER DEBRIEFING FLIGHT CREW PROCEEDED TO INSPECT NR 2 ENGINE INTAKE AND FOUND VERY BADLY DAMAGE BLADES IN INTAKE.  NOTIFIED MOCC.
